# SDR SWAA2022033179746

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 23 BS 480+13; BS 500+6; BS 500+10; BS 500+14; BS 500+18. / [01] NOT ALLOWABLE DAMAGE FOUND ON SRM ; PART MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] LOCATED AND DRILLED ON FWD CARGO BAY AFT DOOR NEW SHIELD AT RBL 23 BTW B/S 480 TO 500A LOT# 1484215-1 PO#:859629/1 IAW SRM 51-40-05 AND DWG 143A0080 REV:-;[03] VERIFIED CORRECTIVE ACTION 2
